# SDR IPXA2021050469000

- Difficulty date: April 20, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Part number: AEA756822
- Condition: Cracked
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 15R TEE ANGLE BETWEEN STA 1321 - 1341 IS CRACKED AT AFT END.REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 15R BETWEEN STA 1321 - 1341 IAW SRM 51-33-01. (MINOR)
